Administration of Thrombolytic Treatment for Massive Pulmonary Embolism in A Patient on Prasugrel

Ayşe Baha, Reşat Mehmet Baha, İbrahim Yıldız
2017 Respiratory Case Reports  
Özet Elli beş yaşında, koroner arter hastalığı nedeni ile prasugrel ve asetilsalisilik asit kullanmakta olan kadın hasta, senkop ve hipotansiyon ile acile servise getirildi. Ekokardiyografide paradoks septum ve sağ ventrikülde genişleme saptanan, kontrastlı bilgisayarlı toraks tomografisinde bilateral ana pulmoner arterlerde ve dallarında yaygın trombüs görülen hastaya rt-PA uygulandı. Trombolitik bitiminde heparinize edilen hastanın tedavisine yirmi dördüncü saatte warfarin eklendi. Kanama
more » ... eklendi. Kanama komplikasyonu gelişmeyen hasta yedinci günde warfarin, klopidogrel, asetilsalisilikasit tedavileri altında taburcu edildi. Bu olgu, yeni kuşak antitrombotik olan presugrelin kanama riskinin yüksek olması, bu ilaç ile birlikte daha önce trombolitik kullanımının bildirilmemiş olması, sonuçta kanama komplikasyonu gelişmeden hastanın takip edilmesi açısından önemlidir. Anahtar Sözcükler: Masif pulmoner emboli, prasugrel, trombolitik tedavi. Abstract A 55-year-old female patient was admitted to emergency service for hypotension and syncope. The patient was under dual antiplatelet therapy, aspirin, and prasugrel for coronary artery disease. Echocardiography revealed dilated right heart chambers as well as paradoxical septal motion, suggesting a diagnosis of pulmonary embolism. Thorax computerized tomography with contrast enhancement was performed and revealed thrombi in both main pulmonary arteries and their branches. Thrombolytic treatment was provided. There were no bleeding complications, and patient was discharged from the hospital on the seventh day, taking warfarin, clopidogrel, and aspirin. The present case is important because thrombolytic treatment for a patient who is on prasugrel has not been reported in the literature previously, and it illustrates that such therapy can be administered safely, though prasugrel has been associated with an increased rate of bleeding complications.
doi:10.5505/respircase.2017.65002 fatcat:evkf3nghd5gihczkar3xreinuy